# SDR AALA202007109012

- Difficulty date: July 8, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 66,299 hours, 29,799 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fan
- Part number: 38627753
- Part serial: P701
- Condition: Leaking
- Location: Apu Oil Cooler
- Part time: 59,885 hours, 25,736 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED,  DURING DESCENT AND APPROACH A LINGERING OIL / DIRTY MUSTY SMELL  WAS REPORTED. FOUND APU OIL COOLER FAN LEAKING OIL, REPLACED OIL COOLER FAN AND ACCOMPLISHED A SATISFACTORY LEAK /  OPERATIONAL CHECK PER AMM 49-52-51.
